Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online
Ask a Urologist   »  

What is the permanent solution for treating foreskin cracks in the erection stage?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
I am 49 year old male.I have a cracks on the foreskin of my private part i.e penis during last 1 year only. Generally, it is more when it is in its erection stage. When I had cconsulted Dermatologist, I was told it might be due to psoriasis which would vanish eventually. I tried using ointments like soframycin, wokadil, and also diprovates. These ointments give temporary solution. How do I get rid of this?. Some times, it becomes severe & unbearable. As long as Penis does not erect, I do not see any issues. It is more of a problem, when I have to XXXXXXX my biological need. Kindly advise..
Posted Sun, 15 Apr 2012 in Penis Problems
Answered by Dr. Deepak Anvekar 33 minutes later

It is highly unlikely that psoriasis can only affect the foreskin of the penis.

Psoriasis is a systemic disease which affects most extremities and keratinised skin.

In case there are just small cuts on the foreskin, it could be due to lack of lubrication, or due to excessive masturbation.

The other possibility could be a tight foreskin, that when retracted results into cuts. In that case you might need to see a general surgeon who can do a small release procedure of the foreskin to completely treat this condition.

You may benefit by a low dose steroid cream , when applied reduces the inflammation and helps in quick healing.

You might consult a doctor , who can examine you and then prescribe the proper steroid cream for you.

Hope I have answered your query.

If you have any more queries, I will be available to answer them as well.
Above answer was peer-reviewed by
Follow-up: What is the permanent solution for treating foreskin cracks in the erection stage? 1 hour later
Thank ou so much Doctor. Should I stop using the 3 ointments that I mentioned? Will any of those cause any harm to me : 1) Soframycin 2) Wokadine 3) Diprovate S?
Answered by Dr. Deepak Anvekar 1 hour later

Yes, you can stop using the other creams, since they are not helping you.

As such they do not cause any harm, but they will not be useful in your case.

The best would be a low dose hydrocortisone cream, that can be prescribed by a doctor, which is a very effective anti inflammatory medication.

I Hope this helps.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor